# SDR SWIA2019081646189

- Difficulty date: July 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 27,208 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Mast
- Condition: Corroded
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST DOUBLER BETWEEN FS1031 AND FS1051 CORRODED.   REMOVED CORRODED DRAIN MAST DOUBLER BETWEEN FS1031 AND FS1051 AND REPLACED WITH NEW IAW SRM. LEAK AND OPERATIONAL TESTS GOOD.
